Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I miss a dose for 2 and a half hour.
Jul 24, 2011

It's my 2nd week after I started my medications, I'm taking Lamivudine/Zidovudine and Efivarenz, I suppose to take my Lamivudine/Zidovudine at 7pm in the evening but I missed it in 2 and a half hour. What should I do? do I have to adjust my time?

Response from Dr. McGowan

Thanks for your question.

Being a couple of hours late on occasion (not on a regular basis) is nothing to worry about. Better to take the dose late than to miss it entirely. No need to adjust the next doses (if they are a little closer together it is not toxic). Just get back onto your regular schedule. Best of luck on your new combo.

Joe



Previous
Foreskin rash, Need help fast !!!
Next
Needle and Hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement